Dec 29, 2011
i have been on treament of Aspen Lamzid for 21 days. now i flatulate more, experience partial abdoman pains, feeling nausia, tast the tablets bitterness, my throat feels bitter. i feel bad. what are the dangers of stopping taking the treament after so long?
| Response from Dr. McGowan
Lamzid is a generic combination of zidovudine and lamivudine. Nausea is a common side effect, especially at the beginning of therapy. Many people find the symptoms improve over time. These meds would have to be combined with at least one additional medicine to be considered an effective treatment for HIV. I would not recommend using them alone. The danger of stopping would be that the benefit of the medication (suppressing the virus) would be lost and the viral level will rebound back up again. It is not advisable to cut the dose or take it less often due to symptoms, it really has to be all or none.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can AIDS Be Transmitted Through Sex With A Prostitute?
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Diarrhea After Kissing Cold Sore Worried I Have HIV
- Sore On Tongue After Touching Dried Semen Worried I Have HIV
- White Spots After Getting Head Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.